A Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered Metric Space

Sadarangani, K., López, B., Harjani, J. . Abstract and Applied Analysis 2010. 2010 (190701) :-

Locate this article in:

Bibtex

@article{CIS-287386,
  Author = {Sadarangani, K. and López, B. and Harjani, J.},
  Title = {A Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational
				Type on a Partially Ordered Metric Space},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {190701},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles